It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-15-2005, 07:54 AM   #1
Member
(male)
 
Join Date: May 2005
Posts: 59
appleboy HB User
rashes?

Hi, I have consult doctor and for rashes, he give me lotion and medicine, I've applied it and it seems improvement but recently, I discover I'm in hot weather or after sports, my skin will have red signs on my face and body, is that rashes again? I still have the lotions but do not know apply to where because the signs come randomly. please give some advices

p.s
sorry for my poor english

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
rashes that look like scratches that come and go alisam Rare Disorders 7 05-11-2011 11:25 AM
Gardasil causing rashes? Please advice fwheng Vaccination & Immunization 4 11-17-2009 11:23 AM
Rashes Mag311 Lupus 9 02-05-2008 06:53 AM
Tired, achey back, numbness in hands rashes & very low iron cdugy Lupus 1 11-02-2007 05:08 AM
Rashes... ASDGRMama Thyroid Disorders 14 04-14-2006 09:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!